# SDR N3XR2018042300479

- Difficulty date: April 23, 2018
- Submitted: April 23, 2018
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N479ER
- Make and model: Cessna 172S
- Aircraft serial: 172S11601
- Aircraft time: 2,848 hours
- Engine: Lyc IO360L2A
- Engine time: 2,910 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Engine
- Part time: 2,910 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION AND WHEN PERFORMING THE COMPRESSION CHECK, IT WAS DISCOVERED THAT THE NR 1 AND 3 CYLINDERS WERE FOUND CRACKED AT THE BARREL-HEAD CONNECTION.
